Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/31373
Title: Generalized minimax inequalities for set-valued mappings
Authors: Li, SJ
Chen, GY
Teo, KL
Yang, XQ 
Keywords: Maximal point
Minimal point
Minimax inequality
Nonlinear scalarization function
Set-valued mapping
Issue Date: 2003
Publisher: Academic Press
Source: Journal of mathematical analysis and applications, 2003, v. 281, no. 2, p. 707-723 How to cite?
Journal: Journal of mathematical analysis and applications 
Abstract: In this paper, we study generalized minimax inequalities in a Hausdorff topological vector space, in which the minimization and the maximization of a two-variable set-valued mapping are alternatively taken in the sense of vector optimization. We establish two types of minimax inequalities by employing a nonlinear scalarization function and its strict monotonicity property. Our results are obtained under weaker convexity assumptions than those existing in the literature. Several examples are given to illustrate our results.
URI: http://hdl.handle.net/10397/31373
ISSN: 0022-247X
DOI: 10.1016/S0022-247X(03)00197-5
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

18
Last Week
0
Last month
0
Citations as of May 21, 2017

WEB OF SCIENCETM
Citations

19
Last Week
0
Last month
0
Citations as of May 25, 2017

Page view(s)

28
Last Week
0
Last month
Checked on May 21, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.